# SDR CALA9801405

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1129-1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AFT LAV FIXED FLOOR CORRODED INCLUDING AROUND DUMP CHUTE AT BS 1129-1176, RBL 25-63.  THE CORROSION WAS REMOVED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2, 51-40-5, AND 51-10-6.
